Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 674651, 6 pages
http://dx.doi.org/10.1155/2014/674651
Research Article

An Approach for Solving Discrete Game Problems with Total Constraints on Controls

1Department of Informatics, Tashkent University of Information Technologies (TUIT), Amir Temur Street 108, 100202 Tashkent, Uzbekistan
2Institute for Mathematical Research and Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 12 November 2013; Revised 5 March 2014; Accepted 11 March 2014; Published 17 April 2014

Academic Editor: Valery Y. Glizer

Copyright © 2014 Asqar Raxmonov and Gafurjan I. Ibragimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asqar Raxmonov and Gafurjan I. Ibragimov, “An Approach for Solving Discrete Game Problems with Total Constraints on Controls,” Abstract and Applied Analysis, vol. 2014, Article ID 674651, 6 pages, 2014. https://doi.org/10.1155/2014/674651.